Cauchy-Fantappiè-Leray formulas with local sections and the inverse Fantappiè transform
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, pp. 113-128.
@article{BSMF_1992__120_1_113_0,
     author = {Andersson, Mats},
     title = {Cauchy-Fantappi\`e-Leray formulas with local sections and the inverse {Fantappi\`e} transform},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {113--128},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {1},
     year = {1992},
     doi = {10.24033/bsmf.2181},
     zbl = {0757.32008},
     mrnumber = {93d:32003},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2181/}
}
TY  - JOUR
AU  - Andersson, Mats
TI  - Cauchy-Fantappiè-Leray formulas with local sections and the inverse Fantappiè transform
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 113
EP  - 128
VL  - 120
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2181/
UR  - https://zbmath.org/?q=an%3A0757.32008
UR  - https://www.ams.org/mathscinet-getitem?mr=93d:32003
UR  - https://doi.org/10.24033/bsmf.2181
DO  - 10.24033/bsmf.2181
LA  - en
ID  - BSMF_1992__120_1_113_0
ER  - 
%0 Journal Article
%A Andersson, Mats
%T Cauchy-Fantappiè-Leray formulas with local sections and the inverse Fantappiè transform
%J Bulletin de la Société Mathématique de France
%D 1992
%P 113-128
%V 120
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2181
%R 10.24033/bsmf.2181
%G en
%F BSMF_1992__120_1_113_0
Andersson, Mats. Cauchy-Fantappiè-Leray formulas with local sections and the inverse Fantappiè transform. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, pp. 113-128. doi : 10.24033/bsmf.2181. http://archive.numdam.org/articles/10.24033/bsmf.2181/

[1] Juzakov (A.P.) and Krivokolesko (V.P.). - Some properties of lineary convex domains with smooth boundaries in ℂn, Sibirsk. Mat. Zh., t. 12, 1971, p. 452-458. | MR | Zbl

[2] Martineau (A.). - Sur la notion d'ensemble fortement linéellement convexe, An. Acad. Brasil. Ciênc., t. 40, 1968, p. 427-435. | MR | Zbl

[3] Norguet (F.). - Problèmes sur les formes différentielles et les courants, Ann. Inst. Fourier, t. 11, 1961, p. 1-82. | Numdam | MR | Zbl

[4] Range (R.H.) and Siu (Y.T.). - Uniform estimates for the ∂-equation on domains with piecewise smooth strictly pseudoconvex boundaries, Math. Ann., t. 206, 1973, p. 325-354. | MR | Zbl

[5] Spanier (E.H.). - Algebraic topology. - McGraw-Hill, New York, 1966. | MR | Zbl

[6] Stolzenberg (G.). - Polynomially and rationally convex sets, Acta Math., t. 109, 1963, p. 259-289. | MR | Zbl

[7] Zelinskij (J.B.). - On relations between properties of sets and properties of their sections and projections, Uspekhi Mat. Nauk, t. 34.6, 1979, p. 158-162. | Zbl

[8] Znamenskij (S.V.). - A geometric criterion for strongly linear convexity, Funktsional. Anal. i Prilozhen, t. 13, 1979, p. 224-225. | Zbl

[9] Znamenskij (S.V.). - Strongly linear convexity I. Duality of spaces of holomorphic functions, Sibirsk. Mat. Zh., t. 26, 1985, p. 31-43. | Zbl

Cited by Sources: